# SDR EIA990095

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 350
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN AND DOUBLER HAS CORROSION AT BS 350 AT STRINGER 30, NRC NR F106.  REPAIRED IAW DRAWING 53-98681-3 AND ECRA AND SRM 53-04.  (M)
